MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 4-7; ADAPTORS

DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 4-7; ADAPTORS
Model Number 2504-40-501
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the threads of the broach adapter are stripped.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ATUN REV BROACH ADPTR SZ 4-7
Common Device Name
ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10364321
Report Number1818910-2020-17532
Device Sequence Number19415702
Product Code LXH
UDI-Device Identifier10603295438267
UDI-Public10603295438267
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-501
Device Catalogue Number250440501
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1